advertisement
Question
Posted by: VeeVee | 2018/07/20

Nur-isterate

Hi, I had to go for the NUR-ISTERATE every 7 weeks instead of 8 weeks, i didn't go for the injection again because it wasn't agreeing with my body and my partner and I have decided to try for a baby. So i haven't been for 2 weeks and I am having period pain cramps, is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2018/07/23

Yes it is. Some women have a  period straight after stopping the injection.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement